# SDR SWAA2021031555331

- Difficulty date: February 16, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,882 hours, 31,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT ANGLE CRACKED @ LBL-1 STA 537.5 MKD DOT 60-042 / REMOVED AND REPLACED SUPPORT ANGLE AT MAIN CABIN STA 537.5 LBL 1 TO LBL 22 REF B737-700 SRM 51-40-02-0G-0; DW 143A5240; AND REMOVED AND REINSTALLED FLOOR PANEL 231 UF REF B737-700 SRM 51-40-02-0G-0
